Complete characterizations of global optimality for problems involving the pointwise minimum of sublinear functions

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Glover, B en_US
dc.contributor.author Ishizuka, Y en_US
dc.contributor.author Jeyakumar, V en_US
dc.contributor.author Hoang, Tuan en_US
dc.contributor.editor en_US
dc.date.accessioned 2012-02-02T04:37:53Z
dc.date.available 2012-02-02T04:37:53Z
dc.date.issued 1996 en_US
dc.identifier 2010003579 en_US
dc.identifier.citation Glover B et al. 1996, 'Complete characterizations of global optimality for problems involving the pointwise minimum of sublinear functions', Siam Publications, vol. 6, no. 2, pp. 362-372. en_US
dc.identifier.issn 1052-6234 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/14549
dc.description.abstract Necessary and sufficient global optimality conditions are presented for certain nonconvex minimization problems subject to inequality constraints that are expressed as the pointwise minimum of sublinear (MSL) functions. A generalized Farkas lemma for ine en_US
dc.language en_US
dc.publisher Siam Publications en_US
dc.relation.isbasedon http://dx.doi.org/10.1137/0806021 en_US
dc.title Complete characterizations of global optimality for problems involving the pointwise minimum of sublinear functions en_US
dc.parent Siam Journal On Optimization en_US
dc.journal.volume 6 en_US
dc.journal.number 2 en_US
dc.publocation Philadelphia en_US
dc.identifier.startpage 362 en_US
dc.identifier.endpage 372 en_US
dc.cauo.name FEIT.Faculty of Engineering & Information Technology en_US
dc.conference Verified OK en_US
dc.for 010200 en_US
dc.personcode 0000068812 en_US
dc.personcode 0000068813 en_US
dc.personcode 0000068814 en_US
dc.personcode 110708 en_US
dc.percentage 100 en_US
dc.classification.name Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity ISI:A1996UL29000007 en_US
dc.description.keywords complete characterization; global optimality; generalized Farkas lemma; epsilon-subdifferential en_US
dc.staffid 110708 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record